# SDR ASAA2021030834258

- Difficulty date: March 8, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 20,819 hours, 6,684 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING CLIMB OUT ABOUT 24K FEET. RAN CHECK LIST LIGHT STAYED ILLUMINATED. RETURNED TO SEATTLE PER DISPATCH. GROUNDED - YES. DIVERSION TIME 35 MINUTES - ACCOMP WIRING CHECKS PER TSR 710605 STEP 1 NO DISCREPANCIES, STEP 2 NO DISCREPANCIES, STEP 3 NO DISCREPANCIES, RECONNECTED D3872, V141 INSTALL TEST PASSES REF B737-900 AMM 21-51-10/401 STEP 4 NO DISCREPANCIES. ACCOMP STEP 5 REHEATER CHECK FOR CRACKS NO DEFECTS NOTED. ACCOMP STEP 6 FORCES WERE L/H-8LBS, R/H-9LBS WITHIN LIMITS REF AMM 21-51-21. BEARINGS FOR BOTH L/H & R/H  DEFLECTOR DOORS, MODULATING DOORS AND ACTUATORS FOUND BINDING. REPLACED BEARINGS ALL OPS NORMAL.
